# SDR UALA2009120803797

- Difficulty date: December 8, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 36,928 hours, 4,571 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Component: Valve
- Component part number: 8102296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TRIM AIR PRSOV STATUS MSG 21-24202 APPEARED WHILE TESTING RT PACK PROBLEM. WHILE TROUBLE SHOOTING RT PACK FAILED 21-51T816 WITH MSG 21-24202,WITH MANY HIS AT TAXI. REPLACED R TRIM AIR PRSOV. GRD TEST AGAIN PASS, NO EXISTING FAULT.
